| Model Number |
MMT-383A |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that infusion set tape not sticking due to hot whether on (b)(6) 2026.
Additional Manufacturer Narrative
E1 : patient city: (b)(6)
patient country: poland
name: (b)(6)
country: united states of america
address - line 1: (b)(6)
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.